صندلی اداری

Browse Title Index


 
Issue Title
 
Vol 12, No 1 (2013) CONTINUOUS y-FUNCTION HYBRID METHODS FOR DIRECT SOLUTION OF DIFFERENTIAL EQUATIONS Abstract   PDF
S.J. Kayode, F.O. Obarhua
 
Vol 12, No 4 (2013) CONTROL-TRANSVERSE DYNAMICS AND BIFURCATION BEHAVIOUR Abstract   PDF
Efthimios Kappos
 
Vol 14, No 2 (2015) CONVERGENCE ANALYSIS OF EXTENDED KALMAN FILTER IN A NOISY ENVIRONMENT HROUGH DIFFERENCE EQUATIONS Abstract   PDF
S. Elizabeth, R. Jothilakshmi
 
Vol 10, No 2 (2005) CONVERGENCE OF ADOMIAN'S METHOD APPLIED TO A CLASS OF VOLTERRA TYPE INTEGRO-DIFFERENTIAL EQUATIONS Abstract   Postscript
I.L. El-Kalla
 
Vol 15, No 2 (2016) CONVERGENCE OF THE SBA ALGORITHM APPLYING TO SOLVE VOLTERRA NONLINEAR INTEGRO-DIFFERENTIAL EQUATIONS OF SECOND KIND Abstract   PDF
Yaya Moussa, Youssouf Pare, Bakari Abbo, Blaise Some
 
Vol 9, No 2 (2004) CORRIGENDUM AND ADDENDUM TO THE PAPER: EXPLICIT DECAY BOUNDS IN SOME QUASI-LINEAR $N$-DIMENSIONAL PARABOLIC PROBLEMS, IJDEA, VOLUME 7, No 3 (2003), 349-367 Abstract   PDF
L. Ragoub
 
Vol 21, No 2 (2022) CRYPTO-RANSOMWARE ATTACKS ON LINUX SERVERS: A DATA RECOVERY METHOD Abstract   PDF
Angel Golev, Rosen Hristev, Magdalena Veselinova, Kristiyan Kolev
 
Vol 1, No 1 (2000) $C^{(0,\alpha)}-$REGULARITY OF THE SOLUTIONS OF DIRICHLET PROBLEM FOR ELLIPTIC EQUATIONS IN DIVERGENCE FORM Abstract   Postscript
Maria Alessandra Ragusa
 
Vol 22, No 1 (2023) DATA RECOVERY OF DATA STORED IN A PRIVATE CLOUD INFRASTRUCTURE WITH OWNCLOUD INFINITE SCALE Abstract   PDF
Rosen Hristev, Magdalena Veselinova, Eray Ismail
 
Vol 11, No 3 (2012) DEATH OF THE SOLUTIONS OF SYSTEMS DIFFERENTIAL EQUATIONS WITH VARIABLE STRUCTURE AND IMPULSES Abstract   PDF
K.G. Dishlieva, A.B. Dishliev, S.A. Petkova
 
Vol 7, No 1 (2003) DECOMPOSITION SOLUTION OF STOCHASTIC NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS Abstract   Postscript
M. El-Tawil, M.M. Saleh, M.M. Elsaidy, I.L. El-Kalla
 
Vol 4, No 1 (2002) DEGENERATE TORSION-FREE $G_{3}$-CONNECTIONS REVISITED Abstract   Postscript
Quo-Shin Chi
 
Vol 18, No 1 (2019) DICHOTOMY AND WELL-CONDITIONING OF DISCRETE MATRIX SYLVESTER SYSTEMS Abstract   PDF
Venkata Sundaranand Putcha, M. Prathyusha
 
Vol 19, No 1 (2020) DISCRETE MODEL OF MULTI-AGENT SYSTEMS WITH NONLINEAR DYNAMICS BY CHUA’S CIRCUIT VIA LONG LASTING IMPULSIVE PROTOCOLS Abstract   PDF
K. Stefanova, S. Hristova
 
Vol 23, No 1 (2024) DOUBLE FUZZY NATURAL TRANSFORM TO SOLVE FUZZY CONVOLUTION VOLTERRA INTEGRAL EQUATIONS Abstract   PDF
Atanaska Georgieva
 
Vol 22, No 1 (2023) DYNAMICS AND SIMULATIONS OF SOME GENERALIZED RAYLEIGH SYSTEMS (WEB PLATFORM UPGRADE) Abstract   PDF
Nikolay Kyurkchiev, Anton Iliev, Vesselin Kyurkchiev, Maria Vasileva, Asen Rahnev
 
Vol 22, No 1 (2023) DYNAMICS OF A GENERALIZED HYPOTHETICAL RAYLEIGH–DUFFING–LIKE OSCILLATOR: INVESTIGATIONS IN THE LIGHT OF MELNIKOV’S APPROACH, SIMULATIONS (WEB–PLATFORM UPGRADE) Abstract   PDF
Angel Golev, Valia Arnaudova
 
Vol 20, No 1 (2021) DYNAMICS OF MODIFIED LOTKA–VOLTERRA MODEL WITH POLYNOMIAL INTERVENTION FACTORS. METHODOLOGICAL ASPECTS. III Abstract   PDF
Nikolay Kyurkchiev, Georgi Boyadjiev
 
Vol 21, No 2 (2022) DYNAMICS OF THE LIENARD POLYNOMIAL SYSTEM USING DICKSON POLYNOMIALS OF THE (m + 1)-TH KIND. THE LEVEL CURVES Abstract   PDF
Vesselin Kyurkchiev, Anton Iliev, Asen Rahnev, Nikolay Kyurkchiev
 
Vol 22, No 1 (2023) DYNAMICS OF THE LIENARD SYSTEM USING CONTINUOUS AND BIVARIATE q–HERMITE POLYNOMIALS. SOME APPLICATIONS Abstract   PDF
Maria Vasileva, Vesselin Kyurkchiev, Anton Iliev, Asen Rahnev, Nikolay Kyurkchiev
 
Vol 20, No 2 (2021) EFFICIENT BINARY EXTENDED ALGORITHM USING SGN FUNCTION Abstract   PDF
Anton Iliev, Nikolay Kyurkchiev, Asen Rahnev, Todorka Terzieva
 
Vol 20, No 2 (2021) EFFICIENT MATRIX MULTIPLICATION USING HARDWARE INTRINSICS AND PARALLELISM WITH C# Abstract   PDF
Nikolay Pavlov
 
Vol 14, No 2 (2015) ERROR ANALYSIS OF EXTENDED EXPONENTIAL GENERAL LINEAR METHODS OF TYPE 524 Abstract   PDF
F.E. Bazuaye, U.A. Osisio
 
Vol 9, No 3 (2004) EXACT CONTROLLABILITY FOR A SYSTEM OF SEMILINEAR WAVE EQUATIONS Abstract   Postscript
An Ton Bui
 
Vol 12, No 2 (2013) EXISTENCE AND UNIQUENESS OF SOLUTIONS FOR A QUASILINEAR ELLIPTIC EQUATION INVOLVING p-LAPLACIAN Abstract   PDF
M. Avci, R. Ayazoglu (Mashiyev)
 
76 - 100 of 272 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


IJDEA, Academic Publications, Ltd.